Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 85, NWS Milwaukee, WI

August 1, 2014Ozaukee County, Sheboygan County, Washington County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 1, 2014, 4:23 PM CDT for Ozaukee County, Sheboygan County, Washington County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2014, 4:23 PM CDT (21:23 UTC)
Expired
Aug 1, 2014, 5:00 PM CDT
In force
37 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 77 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
615 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WUUS53 KMKX 012123
SVRMKX
WIC089-117-131-012200-
/O.NEW.KMKX.SV.W.0085.140801T2123Z-140801T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT FRI AUG 1 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTH CENTRAL SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
  NORTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 500 PM CDT

* AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANDOM
  LAKE...OR 10 MILES NORTH OF SAUKVILLE...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  GRAFTON...PORT WASHINGTON...SAUKVILLE...BELGIUM...FREDONIA...RANDOM
  LAKE...NEWBURG...WAUBEKA...FILLMORE...SILVER CREEK...HARRINGTON
  BEACH ST PARK AND BOLTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4346 8780 4341 8785 4338 8786 4338 8787
      4330 8790 4350 8813 4362 8801 4354 8779
      4349 8779
TIME...MOT...LOC 2123Z 307DEG 14KT 4353 8801 

HAIL...1.00IN
WIND...<50MPH

$$

DAVIS
3 follow-up statements
889 
WWUS53 KMKX 012133
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT FRI AUG 1 2014

WIC089-117-131-012200-
/O.CON.KMKX.SV.W.0085.000000T0000Z-140801T2200Z/
OZAUKEE WI-SHEBOYGAN WI-WASHINGTON WI-
433 PM CDT FRI AUG 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN OZAUKEE...SOUTH CENTRAL SHEBOYGAN AND NORTHEASTERN
WASHINGTON COUNTIES...

AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELGIUM...OR
NEAR PORT WASHINGTON...MOVING SOUTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
PORT WASHINGTON...SAUKVILLE...BELGIUM...FREDONIA...RANDOM LAKE...
WAUBEKA AND HARRINGTON BEACH ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4346 8780 4341 8785 4338 8786 4338 8787
      4330 8790 4349 8805 4359 8800 4354 8779
      4349 8779
TIME...MOT...LOC 2133Z 303DEG 25KT 4346 8785 

HAIL...1.00IN
WIND...<50MPH

$$

DAVIS
919 
WWUS53 KMKX 012144
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CDT FRI AUG 1 2014

WIC117-131-012153-
/O.CAN.KMKX.SV.W.0085.000000T0000Z-140801T2200Z/
SHEBOYGAN WI-WASHINGTON WI-

444 PM CDT FRI AUG 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SHEBOYGAN AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4341 8785 4338 8786 4338 8787 4330 8790
      4343 8798 4354 8791 4354 8779 4349 8779
      4344 8782
TIME...MOT...LOC 2143Z 299DEG 14KT 4346 8784 

$$

WIC089-012200-
/O.CON.KMKX.SV.W.0085.000000T0000Z-140801T2200Z/
OZAUKEE WI-
444 PM CDT FRI AUG 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN OZAUKEE COUNTY...

AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELGIUM...OR
NEAR PORT WASHINGTON...MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
PORT WASHINGTON...SAUKVILLE...BELGIUM...FREDONIA AND HARRINGTON BEACH
ST PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4341 8785 4338 8786 4338 8787 4330 8790
      4343 8798 4354 8791 4354 8779 4349 8779
      4344 8782
TIME...MOT...LOC 2143Z 299DEG 14KT 4346 8784 

HAIL...1.00IN
WIND...<50MPH

$$

DAVIS
848 
WWUS53 KMKX 012156
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
456 PM CDT FRI AUG 1 2014

WIC089-012205-
/O.EXP.KMKX.SV.W.0085.000000T0000Z-140801T2200Z/
OZAUKEE WI-
456 PM CDT FRI AUG 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZAUKEE COUNTY
WILL EXPIRE AT 500 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4341 8785 4338 8786 4338 8787 4330 8790
      4343 8798 4354 8791 4354 8779 4349 8779
      4344 8782
TIME...MOT...LOC 2153Z 307DEG 14KT 4346 8784 

$$

DAVIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:55 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 1, 2:55 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT FRI AUG 1 2014

.TONIGHT - CONFIDENCE...MEDIUM
UPPER TROUGH WITH THE ASSOCIATED COLD AIR ALOFT AND RIPPLES
WITHIN THE FLOW WILL MAINTAIN SHRA/TSRA INTO THE EVENING HOURS.
WITH LITTLE SHEAR AND DECENT MID LEVEL LAPSE RATES EXPECTING HAIL
TO CONTINUE TO BE THE DOMINANT THREAT. LAKE BREEZE CLEARLY SEEN ON
KMKX RADAR TRANSLATING WESTWARD COULD RESULT IN SOME BOUNDARY
INTERACTIONS. MESO MODELS SHOW A GRADUAL DECREASE IN ACTIVITY IN
THE EVENING HOURS AND THIS MAKES SENSE GIVEN THE LOSS OF HEATING.
HOWEVER WILL NEED TO WATCH FOR SOME OF THIS HANGING ON A BIT
LONGER WITH TAIL OF CANADIAN VORT MAX ARRIVING INTO SRN WI BETWEEN
6-12Z.

.SATURDAY - CONFIDENCE...MEDIUM
SHORTWAVE TROUGH SHIFTS TO THE EAST AND MID LEVEL FLOW TAKES ON
MORE OF AN ANTICYCLONIC LOOK. AT THE SURFACE WEAK HIGH PRESSURE
WILL BE DOMINANT. BUFKIT SOUNDINGS STILL SHOW 500-1000 J/KG OF
CAPE. FORCING NOT CLEARLY EVIDENT BUT MODELS ARE SHOWING
QPF...ESPECIALLY THE GFS. WILL HAVE SOME SMALL POPS IN THERE FOR
NOW WITH SOME LINGERING COLD AIR ALOFT AND WEAK LOW LEVEL
CONVERGENCE THOUGH EXPECTING PRETTY SPOTTY COVERAGE IF ANYTHING
POPS.

.SUNDAY - CONFIDENCE...MEDIUM
PRESSURE PATTERN REMAINS WEAK ACROSS THE UPPER MIDWEST WITH WEAK
SURFACE HIGH SHIFTING TO THE SOUTHEAST. THIS SETS UP A SUBTLE
RETURN FLOW. IN THE UPPER LEVELS THE ANTICYCLONIC FLOW BECOMES
SLIGHTLY CYCLONIC ONCE AGAIN. THE PROMINENT FORCING RELATED TO ANY
UPPER LEVEL SPEED MAX OR VORT ACTION LOOKS TO REMAIN MORE TO THE
NORTH OF THE CWA. EVEN THE 850 FLOW LOOKS SOMEWHAT ANTICYCLONIC.
HARD TO LATCH ONTO MUCH OF A TRIGGER. WITH ALL THE MODELS SHOWING
QPF IT IS HARD TO IGNORE AND IF SOMETHING DEVELOPS TO OUR NW AND
RIDES DOWN IN THE FLOW...THAT IS A SCENARIO HARD TO IGNORE...SO
WILL GO WITH THE CONSENSUS OF THE QPF AND MOS GUIDE AND HAVE A
CHANCE IN THERE.

.SUNDAY NIGHT THROUGH MONDAY NIGHT - CONFIDENCE...MEDIUM
FORCING PARAMETERS BECOME A BIT BETTER THIS PERIOD WITH UPPER
FLOW BECOMING INCREASING CYCLONIC. LOW LEVEL CONVERGENCE INCREASES
AS SURFACE BOUNDARY GRADUALLY SAGS TOWARDS SRN WI. NOTING SOME
UPPER DIVERGENCE AS WELL WITH MORE FAVORABLE JET ACTION WITHIN THE
INCREASING UPPER FLOW.

.TUESDAY AND WEDNESDAY - CONFIDENCE...LOW
GEM AND ECMWF SHOW AN ACTIVE NORTHWEST FLOW WHILE THE GFS IS
ESSENTIALLY KEEPING THINGS ON THE QUIETER SIDE. BOTH THE GFS AND
GEM SHOW LOW PRESSURE PASSING SOUTH WITH POTENTIAL FOR AN MCS TO
RIDE ALONG AND NEAR AN 850 BAROCLINIC ZONE. THIS WOULD BE HELPED
ALONG BY A STRONGER NW-SE JET MAX DIPPING SOUTH WITH ASSOCIATED
UPPER DIVERGENCE. FOR NOW WILL RIDE WITH THE ALLBLEND POPS
FAVORING THE CONSENSUS OF THE ECMWF AND GEM AT THIS POINT.

.THURSDAY AND FRIDAY - CONFIDENCE...LOW
THE GEM AND ECMWF SHOW HIGH PRESSURE AND DRIER REGIME TAKING
HOLD. THE GFS A BIT QUICKER ON BRINGING IN SOME RETURN WAA INDUCED
PCPN. THE GFS CONTINUES TO LOOK MORE AGGRESSIVE ON BRINGING
SUBSTANTIAL CONVECTION IN FOR THURSDAY NIGHT AND FRIDAY WHILE THE
ECMWF IS LESS DRAMATIC. WITH THE UPPER FLOW LOOKING OVERALL
UNSETTLED WILL NOT ALTER THE ALLBLEND POPS AT THIS TIME.

&&

.AVIATION/00Z TAFS/...A MOSTLY VFR PERIOD WITH A COUPLE OF
CONCERNS. FIRST WILL BE THE ONGOING STORMS SLIDING SOUTHWARD INTO
SRN WI WITH THE COLD UPPER TROUGH STILL ACROSS THE AREA. SHEAR
NOT CONDUCIVE TO IMPRESSIVE STORM ORGANIZATION THOUGH MID LEVEL
LAPSE RATES SUPPORTIVE OF HAIL POTENTIAL WITH ANY OF THESE POP UP
STORMS. AFTER STORMS DIMINISH THIS EVENING ANY LINGERING CLOUD
COVER WILL CLEAR OFF. WITH LIGHT WINDS...POTENTIAL FOR SOME FOG
DEVELOPMENT. THIS IS HANDLED WELL IN GOING GRIDDED FORECAST SO NO
MAJOR CHANGES PLANNED IN THIS REGARD. MID LEVEL FLOW BECOMES LESS
CYCLONIC THOUGH LINGERING LOW LEVEL BOUNDARIES AND INSTABILITY MAY
END UP GENERATING A FEW MORE SHRA/TSRA ON SATURDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/SATURDAY AND AVIATION/MARINE...COLLAR
SATURDAY NIGHT THROUGH FRIDAY...COLLAR
Hazardous weather outlook, Aug 1, 2:00 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT FRI AUG 1 2014

WIZ046-047-051-052-056>060-062>072-020945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
200 PM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...BUT WILL
REMAIN SCATTERED IN COVERAGE.  LOOK FOR THE SHOWERS AND STORMS TO
DIMINISH QUICKLY INTO THE EVENING HOURS. AN ISOLATED SEVERE
THUNDERSTORM IS POSSIBLE...WITH GUSTY WINDS AND UP TO ONE-INCH HAIL.

FOG IS EXPECTED TO DEVELOP LATE TONIGHT. AREAS OF FOG COULD BECOME
DENSE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE ARE CHANCES FOR THUNDERSTORMS AT TIMES FROM SATURDAY THROUGH
THURSDAY AS A WARM FRONT STALLS NEAR THE REGION AND LOW PRESSURE
APPROACHES DURING THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

LMZ643>646-020945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
200 PM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON BUT WILL
REMAIN SCATTERED IN COVERAGE.  LOOK FOR THE SHOWERS AND STORMS TO
DIMINISH QUICKLY INTO THE EVENING HOURS. AN ISOLATED SEVERE
THUNDERSTORM IS POSSIBLE...WITH GUSTY WINDS AND UP TO ONE-INCH HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE ARE CHANCES FOR THUNDERSTORMS AT TIMES FROM SATURDAY THROUGH
THURSDAY AS A WARM FRONT STALLS NEAR THE REGION AND LOW PRESSURE
APPROACHES DURING THE MIDDLE OF NEXT WEEK.

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Aug 1, 3:04 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 PM CDT FRI AUG 1 2014

WIZ051-012030-
FOND DU LAC-
304 PM CDT FRI AUG 1 2014

...A STRONG THUNDERSTORM WILL AFFECT FOND DU LAC COUNTY...

AT 303 PM CDT...A STRONG THUNDERSTORM WAS NEAR OAKFIELD...OR NEAR
FOND DU LAC...MOVING EAST AT 10 MPH.  ANOTHER STRONG STORM WAS OVER
SOUTHERN LAKE WINNEBAGO...MOVING EAST.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FOND DU LAC...NORTH FOND DU LAC...OAKFIELD...TAYCHEEDAH...BYRON...
EDEN...MOUNT CALVARY...JOHNSBURG...PEEBLES...CALVARY AND WAUCOUSTA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4366 8858 4389 8851 4389 8818 4362 8819
TIME...MOT...LOC 2003Z 281DEG 10KT 4372 8847

DAVIS
Special weather statement, Aug 1, 3:29 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT FRI AUG 1 2014

WIZ046-012100-
MARQUETTE-
329 PM CDT FRI AUG 1 2014

...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT MARQUETTE...

AT 328 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
MONTELLO...OR 13 MILES NORTH OF PORTAGE...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTELLO...PACKWAUKEE...OXFORD...ENDEAVOR...GLEN OAK AND BRIGGSVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SLOW MOVING
STORM...AND MAY CAUSE LOCALIZED FLOODING.

LAT...LON 4378 8930 4373 8927 4364 8925 4364 8928
      4365 8960 4386 8955 4386 8936
TIME...MOT...LOC 2028Z 336DEG 12KT 4375 8947

DAVIS
Special weather statement, Aug 1, 3:56 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT FRI AUG 1 2014

WIZ066-071-012130-
MILWAUKEE-RACINE-
356 PM CDT FRI AUG 1 2014

...A STRONG THUNDERSTORM WILL AFFECT MILWAUKEE...RACINE COUNTY...

AT 355 PM CDT...A STRONG THUNDERSTORM WAS OVER CUDAHY...MOVING
SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...OAK CREEK...SOUTH MILWAUKEE...CUDAHY AND ST. FRANCIS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS SLOW MOVING
STORM...AND MAY CAUSE LOCALIZED FLOODING.

LAT...LON 4285 8790 4294 8794 4295 8794 4299 8788
      4298 8786 4296 8785 4286 8783 4285 8784
TIME...MOT...LOC 2055Z 320DEG 8KT 4295 8784

DAVIS
Local storm report, Aug 1, 4:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             ST. FRANCIS             42.97N 87.87W
08/01/2014  E0.25 INCH       MILWAUKEE          WI   PUBLIC

&&

BHERZOG
Local storm report, Aug 1, 4:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             MONTELLO                43.79N 89.33W
08/01/2014  M1.00 INCH       MARQUETTE          WI   PUBLIC

            REPORTED WITH PICTURE VIA FACEBOOK.

&&

BHERZOG
Local storm report, Aug 1, 4:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             CUDAHY                  42.95N 87.86W
08/01/2014  E0.75 INCH       MILWAUKEE          WI   TRAINED SPOTTER

&&

BHERZOG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 12:37 PM CDTSpecial Weather StatementMKXMarquette23 min
Aug 1, 1:08 PM CDTSpecial Weather StatementMKXGreen Lake37 min
Aug 1, 1:44 PM CDTSpecial Weather StatementMKXColumbia31 min
Aug 1, 2:13 PM CDTSpecial Weather StatementMKXFond du Lac, Green Lake, Marquette47 min
Aug 1, 2:23 PM CDTSevere Thunderstorm WarningMKXMarquette37 min
Aug 1, 3:01 PM CDTSpecial Weather StatementMKXMarquette29 min
Aug 1, 3:04 PM CDTSpecial Weather StatementMKXFond du Lac26 min
Aug 1, 3:29 PM CDTSpecial Weather StatementMKXMarquette31 min
Aug 1, 3:56 PM CDTSpecial Weather StatementMKXMilwaukee34 min
Aug 1, 4:27 PM CDTSpecial Marine WarningMKX33 min
Aug 1, 4:29 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk46 min
Aug 1, 4:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee16 min
Aug 1, 4:55 PM CDTSpecial Marine WarningMKX65 min
Aug 1, 5:09 PM CDTSevere Thunderstorm WarningMKXDane36 min
Aug 1, 5:12 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha33 min
Aug 1, 5:19 PM CDTSpecial Weather StatementMKXMilwaukee41 min
Aug 1, 5:36 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Aug 1, 5:38 PM CDTSevere Thunderstorm WarningMKXWaukesha37 min
Aug 1, 5:59 PM CDTAreal Flood AdvisoryMKXDane2 hr
Aug 1, 6:08 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk2 hr
Aug 1, 6:13 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Aug 1, 6:17 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha43 min
Aug 1, 6:43 PM CDTAreal Flood AdvisoryMKXRacine, Walworth3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.